Linearization and star products

Veronique Chloup

Banach Center Publications (2000)

  • Volume: 51, Issue: 1, page 55-60
  • ISSN: 0137-6934

Abstract

top
The aim of this paper is to give an overview concerning the problem of linearization of Poisson structures, more precisely we give results concerning Poisson-Lie groups and we apply those cohomological techniques to star products.

How to cite

top

Chloup, Veronique. "Linearization and star products." Banach Center Publications 51.1 (2000): 55-60. <http://eudml.org/doc/209043>.

@article{Chloup2000,
abstract = {The aim of this paper is to give an overview concerning the problem of linearization of Poisson structures, more precisely we give results concerning Poisson-Lie groups and we apply those cohomological techniques to star products.},
author = {Chloup, Veronique},
journal = {Banach Center Publications},
keywords = {Poisson structures; Poisson-Lie groups; star products},
language = {eng},
number = {1},
pages = {55-60},
title = {Linearization and star products},
url = {http://eudml.org/doc/209043},
volume = {51},
year = {2000},
}

TY - JOUR
AU - Chloup, Veronique
TI - Linearization and star products
JO - Banach Center Publications
PY - 2000
VL - 51
IS - 1
SP - 55
EP - 60
AB - The aim of this paper is to give an overview concerning the problem of linearization of Poisson structures, more precisely we give results concerning Poisson-Lie groups and we apply those cohomological techniques to star products.
LA - eng
KW - Poisson structures; Poisson-Lie groups; star products
UR - http://eudml.org/doc/209043
ER -

References

top
  1. [1] F. Bayen, M. Flato, C. Fronsdal, A. Lichnerowicz and D. Sternheimer, Deformation theory and quantization, Lett. Math. Phys. 1 (1977), 521-530. Zbl0377.53025
  2. [2] M. Bertelson, M. Cahen and S. Gutt, Equivalence of star products. Geometry and physics, Class. Quantum Grav. 14 (1997), A93-A107. Zbl0881.58021
  3. [3] V. Chloup-Arnould, Groupes de Lie-Poisson, Thèse de l'université de Metz (1996). 
  4. [4] V. Chloup-Arnould, Linearization of some Poisson-Lie tensor, J. of Geometry and Physics 24 (1997), 46-52. 
  5. [5] V. Chloup-Arnould, Star products on the algebra of polynomials on the dual of a semi-simple Lie algebra, Acad. Roy. Belg. Bull. Cl. Sci. (6) 8 (1997), no. 7-12, 263-269. 
  6. [6] M. Cahen, S. Gutt and J. Rawnsley, Non linearizability of the Iwasawa Poisson-Lie structure, Lett. Math. Phys. 24 (1992), 79-83. Zbl0756.58015
  7. [7] J. F. Conn, Normal forms for analytic Poisson structures, Ann. of Math. 119 (1984), 577-601. Zbl0553.58004
  8. [8] J. F. Conn, Normal forms for smooth Poisson structures, Ann. of Math. 121 (1985), 565-593. Zbl0592.58025
  9. [9] V. G. Drinfeld, Hamiltonian structure on Lie groups and the geometric meaning of the classical Yang-Baxter equation, Sov. Math. Dokl. 27 (1) (1983), 68-71. 
  10. [10] J. P. Dufour, Linéarisation de certaines structures de Poisson, J. Differential Geometry 32 (5) (1990), 415-428. Zbl0728.58011
  11. [11] S. Gutt, On the second Hochschild cohomology spaces for algebras of functions on a manifold, L.M.P. 39 (1997), 157-162. Zbl0874.16008
  12. [12] M. Kontsevich, Deformation quantization of Poisson manifold, I, q-alg 9709040. 
  13. [13] Molinier, Linéarisation de structures de Poisson, thèse de l'université de Montpellier II (1993). 
  14. [14] H. Omori, Y. Maeda and A. Yoshioka, Deformation quantizations of Poisson algebras, Contemp. Math. AMS 179 (1994), 213-240. Zbl0820.58027
  15. [15] A. Weinstein, The local structure of Poisson manifolds, J. Differential Geometry 18 (1983), 523-557. Zbl0524.58011
  16. [16] A. Weinstein, Poisson geometry of the principal series and non linearizable structures, J. Differential Geometry 25 (1987), 55-73. Zbl0592.58024

NotesEmbed ?

top

You must be logged in to post comments.